# SDR USAA001964

- Difficulty date: November 17, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N248US
- Make and model: Boeing 737201
- Aircraft serial: 22755
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STINGER CLIP IS CRACKED.  DRILLED IDENTICAL REPLACEMENT PART & INSTALLED PER EO 53936227
